MathSciNet Relay Station
MathSciNet bibliographic data
MR237008 (38 #5301) 60.67
Watanabe, Shinzo A limit theorem of branching processes and continuous state branching processes. J. Math. Kyoto Univ. 8 1968 141–167.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement